# SDR UALA2011100305323

- Difficulty date: October 2, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 63,394 hours, 23,399 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG THRUST REVERSER OUTBOARD COWL UPPER BIFURCATION PANEL INNER (NON PERFORATED) AND OUTER (PERFORATED) SKINS BOTH DELAMINATED FROM L/E TO T/E AND FROM SIDE TO SIDE TOTAL AREA OF DELAM IS BETWEEN 680 AND 700 SQ INCHES, EXCEEDS LIMITS OF MM.  INSTALLED REPAIR PER AMM.
